Shaky and aggitated

by Val

Why do I feel shaky and aggitated after taking my progesterone? I jump at the slightest thing.

Comments for Shaky and aggitated

Click here to add your own comments

Mar 28, 2022
Shaky and aggitated
by: Joy

Bi Val

You haven't given much to work on here i.e.

1. your age
2. what progesterone cream are you using
3. how much are you using per day
4. what are you adverse symptoms
5. what is your vitamin D3 level

Please read How to use Progesterone Cream, Estrogen Dominance and Vitamin D3 pages. If progesterone isn't used correctly it will not work.

You are welcome to post back here giving more information. Many thanks.

Mar 28, 2022
Extra info
by: Val

Thanks. Apologies for lack of info.

I'm 46. Just started on 200mg cream. Within an hour of applying I get jittery and shaky. A bit like anxiety I guess.

My vit D level is great.

Just wondering why the prog is causing this effect. I thought it was calming. Is it a, side affect that should go??? I wasn't anxious before I started it.

Mar 28, 2022
Extra info
by: Joy

Hi Val
Thanks for getting back with extra info.

OK so you are in Peri-Menopause as you probably know. It can be a terrible time for most women.  Progesterone can cause an upset when first using it, one has to give it time.  It can take 2-6 months before positive results are felt. Time and patience is needed, it is not an overnight fix.  You used 200mg, I assume a 3% cream once and within hours you felt shaky.  That is totally normal.  It affects women differently as we are all different. I take it that you read the links given to you already. Progesterone is indeed a calming hormone once it is the dominant hormone. Estrogen is an excitatory hormone, it is also a mitogen causing fat cells to proliferate.  The two hormones are now at war with each other, both fighting at becoming the dominant hormone.  So yes, things will be a little shaky when first using it.

In case you haven't read. Progesterone needs to be used no less than twice a day. That's half in the morning and the other half at night. If not, progesterone levels will spike and the aim is to keep the level stable at all times. It is also a good idea to insert some of the night time amount in the vagina at night. It is excellent for dryness as well as been an excellent anti-inflammatory. The cream is also absorbed extremely well in the vagina.
 
Vitamin D3 level must be optimal, between 70-100 as stated on the page.  Mine is 125 and I like to maintain it there as that is where I feel best.  What exactly is your level and are you taking those co-factors mentioned?

Good luck on your progesterone journey. If used correctly you will notice a huge difference.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...